... there going to be side effects?
Welcome to the site.
I also take lithium and it should be stopped gradually under medical supervision.
If you stop cold turkey it will not be healthy for your CNS, and you can experience dizziness, nausea & vomit, etc.
This is from my own personal experience.
I suggest you contact your Dr. and have a good talk with him / her.
I guess you have been to the doctor already, what did he/she say? Coming of Lithium should be done gradually. Otherwise you can get really ill and uncomfortable. My Psychiatrist cut me down to see how I would be. I went from 1000 to 400 then I was starting to feel depressed. I had to go back up to 600 a day. Good luck and try to relax. It will all work out!
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I m 65yrs and I m taking lithium carb pills (400mg -2pills a day) for 5yrs is any side effect of it?
Posted 28 Dec 2009 • 1 answer
Posted 22 Aug 2012 • 5 answers
Im currently on 80mg of prozac a day, if stopped taken cold turkey, how long before the body reacts?
Posted 26 Feb 2013 • 2 answers
Posted 28 Mar 2013 • 2 answers
Posted 1 Jun 2013 • 1 answer